MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-610
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On 03 october 2024, senseonics was made aware of an event where the user reported experiencing a low glucose event that caused him to become unconscious and ambulance was called.The issue happenend on (b)(6) 2024 around 02:40 pm.The user mentioned that the sg at the time of the event was 70 mg/dl while the bg was 28 mg/dl.A review of the dms data revealed that the sg value was 79 mg/dl at 02:40 am and bg was not entered.The user didn't receive a low glucose alert at the time of event because the sg never went below the alert level.The user received an iv as treatment by the ambulance.The user wasn't prescribed medication.
 
Additional Manufacturer Narrative
The user reported a hypoglycemic event on 30-sep-2024 around 2:40 pm which led to unconsciousness, and he wasn't aware when the ambulance was called.The following example set was provided related to the hypoglycemia event where sg 70 mg/dl and bg 28 mg/dl on 30 september 2024 around 02:40 am.A review of the data management system (dms) data was performed, and it showed that on (b)(6) 2024 at 2:39 am user's sg value was 79 mg/dl, and no bg value was entered.After dms review, it was confirmed that the user didn't receive a low glucose alert at the time of the event because the sg was above the low alert threshold level.As per case notes, the user received iv treatment by the ambulance.The user wasn't prescribed any medication.The user's hcp was not aware of the event, and the user was advised to follow up with the hcp for further medical guidance.In an associated complaint from the user for sensor inaccuracy, it was observed that overall, the bg values matched sg trends well, with some occasional differences due to lag time between changes in blood glucose and sensor readings.At the time of the event, the glucose was changing rapidly, which can potentially make the system more susceptible to lag.The user was advised to continue using the system entering calibrations when the glucose is stable.The user was satisfied with the information given.The sensor is currently in use, and the system is displaying good agreement between the sensor readings and calibration entries.B4.Date of this report updated to (b)(6) 2024.G3 date received by the manufacturer? 11 november 2024.H3.Device evaluated by manufacturer? yes h6.Investigation findings updated to 114 h6.Investigation conclusions updated to 19.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key20594757
Report Number3009862700-2024-01030
Device Sequence Number8943062
Product Code QHJ
UDI-Device Identifier00817491022929
UDI-Public00817491022929
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/09/2024
Device Model Number102208-610
Device Catalogue NumberFG-5901-01-001
Device Lot Number141133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date11/02/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexMale